Leg and foot pain

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Buddy43
New Member


Date Joined Mar 2006
Total Posts : 2
   Posted 3/9/2006 2:42 PM (GMT -7)   
redface  am a 62 yearold male.
Has anyone experienced leg and foot pain from osteoarthritis or prostate problems? The pain started in November 05. I fist went to a urologist to have my prostate checked. He said there was some enlargment and gave me an antibiotic. No change in the symptoms after two weeks. Went to a second urologist and he said there was no enlargement and whatever is causing the pain, in his opinion, was not because of my prostate. I told my pcp about the pain and he did some xrays of my hips. Said there were signs of osteoarthritis...probably causing the pain. My right leg and foot is affected by the pain. The foot feels like it is numb sometimes. After sitting, for as little as 5 minutes, when I first stand up to walk, both feet hurt for a few minutes.
 
Anyone have a similar experience?
 
Any feedback is appreciated.

curley
Veteran Member


Date Joined Mar 2005
Total Posts : 4305
   Posted 3/9/2006 4:15 PM (GMT -7)   
Buddy Hi,I want to welcome to HW.You have came to a wounderful place and the people here are just wounderful.I have crohns,oa,ra sjerens and newest dx ankylosing spondylitis.I have OA in my left knee left foot and in my left hip.Infact I'am fixen to have knee replacement on the fourth of april my left knee is just to far gone.

I have the pin and needle feeling in my feet as well and when I first get up in the morning I have to be careful because it takes me a few minutes to get to where I'am stable enough to stand on my own.Yes I do have extream pain as well.Do you have any thing for pain if not then you may want to ask your doctor if he will give you something to help with the pain......Please let me know how you are doing and do feel free to ask more questions.
Thanks
Curley......
a.k.a.Mela...........


Buddy43
New Member


Date Joined Mar 2006
Total Posts : 2
   Posted 3/14/2006 12:03 PM (GMT -7)   
Thanks Curley...the feedback is appreciated. I take ibuprofen, but it will sometimes cause my legs and feet to swell. The Dr. gave me a script for a non-steroidal anti-inflamatory med. Took it for 5 days and on the 5th day, the legs and feet were very swollen. Went on the net and found swelling/fluid retention to be one of the side-effects. Have an appt. in 3 wks. Will post the drs. comments.

curley
Veteran Member


Date Joined Mar 2005
Total Posts : 4305
   Posted 3/18/2006 8:22 AM (GMT -7)   
Buddy Hi,I as well have swelling in both leg's and some times my ankles swell so bad you can't tell what is my leg and what is my ankle's.You may want to ask if you can be out on a low dose of lasix are bumex both are good.I take both to help keep the edema(fluid)under controll.I my self cannot take anti-inflamatory med's because i have crohn's and they are a no-no.Please keep me posted on how you are doing and if you have any more question's please do ask.
Thanks
Curley......
a.k.a.Mela...........


erin.K
Veteran Member


Date Joined Mar 2005
Total Posts : 3148
   Posted 3/21/2006 4:57 PM (GMT -7)   
Buddy...how's it going?
Just checking in to see how you are & how the leg is.
Sincerely,
Erin
Active, Severe RA. Crohns Disease. Chiari Malformation & Right Brain venous anomoly. AS. Emphysema. Rheumatic Lung. MVP and Tricuspid prolapse. Had Lymes disease for 10 years.
Meds: Humira 40mg every 4 days; pred; Pentasa; Imuran; dilaudid; diazepam; Avinza 30mg; MiraLax & too many others.

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 2:47 AM (GMT -7)
There are a total of 2,734,551 posts in 301,223 threads.
View Active Threads


Who's Online
This forum has 151340 registered members. Please welcome our newest member, Polluted.
184 Guest(s), 6 Registered Member(s) are currently online.  Details
rollout, jewelrylady, maria2016, SueCAll, fiddlecanoe, RachelAvila


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer